Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Giacomini

A generalization of Golab's theorem and applications to fracture mechanics

created on 29 Jan 2002
modified by giacomini on 04 Jan 2005


Published Paper

Inserted: 29 jan 2002
Last Updated: 4 jan 2005

Journal: Math. Models Methods Appl. Sci.
Volume: 12
Number: 9
Pages: 1245-1267
Year: 2002


We study the lower semicontinuity for functionals of the form $K \to \int_K \varphi(x,\nu) dH^1$ defined on compact sets in $\R^2$ with a finite number of connected components and finite $H^1$ measure and apply the result to the study of quasi-static growth of brittle fractures in linearly elastic inhomogeneous and anisotropic bodies.


Credits | Cookie policy | HTML 5 | CSS 2.1